CSpace  > 应用数学研究所
Semiparametric transformation models of survival-out-of-hospital
Sun, Xiaowei1; Zeng, Cheng2; Sun, Liuquan2,3
AbstractRecurrent event data with a terminal event commonly arise in biomedical studies, and the survival-out-of-hospital process is a useful alternative framework for the analysis of recurrent/terminal event data with non-negligible event duration. In this article, we propose a class of semiparametric transformation models for the survival-out-of-hospital process, and the proposed models offer great flexibility in formulating covariate effects on the probability of survival-outof-hospital. Estimating equation approaches are developed for the model parameters, and the asymptotic properties of the resulting estimators are established. The finite sample performance of the proposed estimators is examined through simulation studies. An application to a Centers for Medicare and Medicaid Services study is provided.
KeywordEstimating equations Multiple imputation Recurrent event Terminal event Transformation model Survival-out-of-hospital
Indexed BySCI
Funding ProjectFundamental Research Funds for the Central Universities[2021JBM045] ; National Natural Science Foundation of China[12171463] ; National Natural Science Foundation of China[11771431] ; National Natural Science Foundation of China[11690015]
WOS Research AreaMathematical & Computational Biology ; Mathematics
WOS SubjectMathematical & Computational Biology ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000766683200007
Citation statistics
Document Type期刊论文
Corresponding AuthorSun, Liuquan
Affiliation1.Beijing Jiaotong Univ, Sch Sci, Dept Math, Beijing 100044, Peoples R China
2.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Sun, Xiaowei,Zeng, Cheng,Sun, Liuquan. Semiparametric transformation models of survival-out-of-hospital[J]. STATISTICS AND ITS INTERFACE,2022,15(4):487-501.
APA Sun, Xiaowei,Zeng, Cheng,&Sun, Liuquan.(2022).Semiparametric transformation models of survival-out-of-hospital.STATISTICS AND ITS INTERFACE,15(4),487-501.
MLA Sun, Xiaowei,et al."Semiparametric transformation models of survival-out-of-hospital".STATISTICS AND ITS INTERFACE 15.4(2022):487-501.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Xiaowei]'s Articles
[Zeng, Cheng]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Xiaowei]'s Articles
[Zeng, Cheng]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Xiaowei]'s Articles
[Zeng, Cheng]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.